MathSciNet Relay Station
MathSciNet bibliographic data
MR2331578 11M26 (11M36)
Goldston, D. A.; Gonek, S. M. A note on $S(t)$ and the zeros of the Riemann zeta-function. Bull. Lond. Math. Soc. 39 (2007), no. 3, 482–486.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement